# SDR DALA2014071004006

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 23,962 hours, 12,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST  FAILED,  EPSU INTERNAL FAULT.   TROUBLESHOT IAW TSM.   RESEATED BATTERY PACKS AND SEATED CONNECTORS TO EPSU.   TEST NOW GOOD.
